# SDR ASAA2013020393981

- Difficulty date: February 3, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583470
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LOWER SUPPORT STRAP AT BL 0 IN E & E BAY CRACKED.  REMOVED AND INSTALLED NEW FLOOR SUPPORT LOWER SUPPORT STRAP IAW SRM 51-40-02.
